Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the pole and zero locations of rational Laplace transformations of non-negative functions

Author: Armen H. Zemanian
Journal: Proc. Amer. Math. Soc. 10 (1959), 868-872
MSC: Primary 44.00
MathSciNet review: 0109996
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00

Additional Information

PII: S 0002-9939(1959)0109996-5
Article copyright: © Copyright 1959 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia